# SDR 9WGA2020122241201

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 74,217 hours, 15,198 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN CARGO DOOR WARNING "UPPER B".
